MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS LEGEND PNEUMATIC MOTOR; MOTOR, DRILL, PNEUMATIC

MDT POWERED SURGICAL SOLUTIONS LEGEND PNEUMATIC MOTOR; MOTOR, DRILL, PNEUMATIC
Model Number PM100-R
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Loss of Power (1475)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 01/03/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No conclusion can be drawn.No evaluation was performed, as the device was not returned.If the device is returned in the future, product analysis may be performed.The device user manual warnings section includes instructions to check the device for damage before use.If damage is found, the device should not be used.The preventive maintenance/service manual for the legend system specifies service intervals for devices based on the hospital usage level.The maximum specified service interval is 24 months.Device has been in use for approximately 81 months with no record of factory service during this period.We will continue to track and trend this complaint type.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Repair request initiated for device with the report of not working and has poor air flow.It was reported that there was no patient or staff impact but there was prolonged exposure to anesthesia and procedure delay to get another drill.Repair request escalated to product event due to customer indication that this report is a complaint.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
On follow-up, there was no further information provided regarding the procedure delay (prolonged anesthesia) and the status of the patient.

Brand Name
LEGEND PNEUMATIC MOTOR
Common Device Name
MOTOR, DRILL, PNEUMATIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
MDR Report Key9661569
Report Number1625507-2020-00017
Device Sequence Number11598624
Product Code HBB
UDI-Device Identifier00613994422040
UDI-Public00613994422040
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K020069
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM100-R
Device Catalogue NumberPM100-R
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2020
Supplement Date Received by Manufacturer04/24/2020
Initial Report FDA Received Date02/03/2020
Supplement Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;